# SDR 04FDEA03103

- Difficulty date: November 12, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N186FE
- Make and model: Boeing 727-22
- Aircraft serial: 18872
- Aircraft time: 69,481 hours, 51,490 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: FX6970
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO SEAT TRACK RT SIDE AT PFM BOX HAS A GOUGED/WORN LOBE.  REMOVED FWD CARGO SEAT TRACK RT SIDE AT PFM BOX IAW SRM 51-30-02.  CHECKED LIMITS IAW SRM 53-10-05.  FOUND TO BE OUT OF LIMITS.  FABRICATED NEW SECTION OF SEAT TRACK UNDER TRAVELER NR T4/469064.  TREATED AND PRIMED IAW SRM 51-10-02.  LOCATED, DRILLED AND INSTALLED NEW SECTION OF SEAT TRACK IAW SRM 51-30-02.
